# SDR AALA20160208012

- Difficulty date: January 21, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 11,988 hours, 1,409 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 131W18161101
- Condition: Binding
- Location: R5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 5R GIRT BAR AFT MECHANISM ROLLER FROZEN.  R & R DOOR 5R GIRT BAR AFT MECHANISM ROLLER HARDWARE.  NO ADJUSTMENT REQUIRED IAW AMM 52-12-17 SUB TASK 020-002 STEP 2 E, & SUB TASK 420-004 STEP 4 H.  ACFT IN BASE MX.
